# SDR CHQA20140624194

- Difficulty date: June 24, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 28,021 hours, 26,519 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,281 hours, 26,278 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 4825P0875P
- Condition: Separated
- Location: Rt Mlg
- Part time: 22,896 hours, 714 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING TAKEOFF THERE WAS A VIBRATION IN THE ACFT.  ATC REPORTED THAT THE ACFT HAS LT TIRE DEBRIS ON THE RUNWAY.  THE CREW DECLARED AN EMER & RETURNED TO FIELD.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MX PERFORMED A TREAD SEPARATION INSPECTION.  THE RT INBD TIRE WAS FOUND TO BE AT FAULT & WAS REPLACED.
